# SDR DALA2020012400554

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOOR 842 RIVET THE TELESCOPIC END FITTING OF GIRTBAR AND MISSING SPRING AT AFT GALLEY AREA (1EA). REPLACED RIVET AND INSTALLED NEW SPRING ON DOOR 842 TELESCOPING AND FITTING OF GIRTBAR AT AFT GALLEY AS PER A319 SRM 51-72-11 AND 51-42-11.
